MathSciNet Relay Station
MathSciNet bibliographic data
MR1192741 60B12 (60J60)
Shiga, Tokuzo Ergodic theorems and exponential decay of sample paths for certain interacting diffusion systems. Osaka J. Math. 29 (1992), no. 4, 789–807.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 02:20:15 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=ceb0effa5b9bcf8c35e0630065e259ab; path=/; expires=Sun, 08-Jun-2031 02:20:15 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=89 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 564 Wn"7<ũ, s!܀ IwM˯ƻ1 ,*}2ЅDHƞ3;<ǿo 1Ƿ}Ӿ^#xd|T؏ºv^lbҭ^0﫶FQ%LT*\=x43v2[RGH(S6om::٭T`5D. P@:96ʣvLYQ'X{2*n)Bd\if5U2& d/Xk o`Gj!bk0G$<'Phs<@7=d%wfPKG^@Y K*  !bKVetV"/40! e6-MNkL?ģ˨ڥrP ~%'uQNA _`܍1eMVs0uBc,$ܴk ER[)DN 98Н S6>42HΩtr&]w>s3DѪi^<ߕf$#D6N73E1e!h MR|-XX`΃3+CJ.y̲auyA28gqԫu3Zl-pK#݇ɱ_[kS G)CWX4Z?p# 4Ka<}j8?/ a C|0 0